# SDR DXTA2014042205739

- Difficulty date: April 21, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 11,412 hours, 6,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 73838433
- Part serial: LB0801CA
- Condition: Failed
- Location: Cockpit
- Part time: 568 hours, 336 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN MAX BLEED SELECTED ON DECK VERY STRONG ACRID ODOR PRESENT IN CABIN & COCKPIT.  ODOR HAS ELEMENTS OF ELECTRICAL & SULFUR.  REMOVED AND REPLACED COCKPIT ACM WITH A NEW UNIT. OPS CHECKED SATISFACTORY IAW MM 21-51-00.
